# SDR 95ZZZX3740

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23057344
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS RETURNED FROM REPAIR AND INSTALLED ON THE AIRCRAFT ONLY TO HAVE THE SAME SYMPTOMS 1.5 HOURS LATER.  COMPONENT HAS A FUEL SCHEDULING PROBLEM AND HAS BEEN SENT IN AGAIN ON ALLISON 250 REPORT NR A160211.
